Not myself : Hi I get a very quick... - Arrhythmia Alliance

Arrhythmia Alliance
4,888 members1,679 posts

Not myself

Marty0001
Marty0001

Hi

I get a very quick eptopic like feeling in my chest randomly could be a few weeks apart.Then afterwards I feel really not myself at all kind of lightheaded and feel like lying down cause I’m a bit weak and clammy.

It does pass but can take a while.It is really worrying me a lot.

I take verapamil and flecainde I don’t get any other major problems with heart palpitations since I started the medications,just this random strange missed beat or similar every now and then that’s frightening me.

Thank you for reading my post.

Regards Martin.

12 Replies
oldestnewest

Do you have a machine so you can check what your heart and BP are doing when you're feeling so odd?

What medication are you taking?

Jean

Hi Jean

I’ve got a blood pressure meter but haven’t checked it,I’m taking verapamil and flacinide last 12 months or so.

Regards Martin.

Next time you feel odd take your pulse and BP. It could be that your BP is dropping very low, in which case this could make you feel tired and lightheaded. Make sure you drink plenty of water as lack of fluids can make you feel how you describe too. If you come back after your next attack and let us know your pulse and BP rate we may be able to be more helpful.

Jean

Why not have a telephone chat with your GP and see what he advises.

Thanks Jean

Looking forward to talking with my cardiologist in a couple of weeks and having an echo test.Not sure what’s going on need to get to the bottom of this.

Regards Martin.

Speak to your Cardiologist, the drugs your on my need to be changed. I know from first hand that Flec can give you problems after a while, it can also be a miracle drug and only your Cardiologist will know..

Thank you I’ll ask him when I see him early June at this stage hopefully I’ll be ok till then.

Really appreciate your reply.

Regards Martin.

I am having bad runs of ectopics recently, up to 25,000/day, one every 4 beats, including, I think when sleeping! Bit better now, taking propranolol but that lowers pulse and BP as your drugs do so I feel light-headed. Echo next week but cardiologist not worried. With me it is stress, vivious circle, stress, ectopics, more stress. Check with your doc but sounds a bit like a panic attack brought on by worry. Everyone gets ectopics but we worry when we notice. See your doc, get reassurance, it will pass.

Marty0001
Marty0001
in reply to Jonp

Thank you for getting back and sharing your story that is a lot to deal with so many ectopics each day I hope you get some relief soon and you are ok.I get very few just one short strange feeling in my chest then feel very off afterwards like I was saying lightheaded clammy and feel weaker.Like you say these meds can lower BP

so that maybe it just strange.I do definitely get anxious when I feel this way so vicious cycle maybe.Will talk to cardiologist early June thanks again and you take care of yourself.

Regards Martin

I have had ectopics since I was in my late teens, and they weren't very frequent back then. Now, 30 years later, I have them regularly, and over the years my symptoms have changed on and off. I am not on any medication, as the drug I was offered years ago could have potentially made it worse so i backed out. I find most of the ectopics I get that make me feel light headed tend to be when i am more stressed, so I get more of them, then I start worrying about the ectopics/focus on my heartbeat too much, and that awful cycle occurs where it's so hard to get on with things because the worrying seems to make it happen more often. I think the fact that you mention clamminess and weakness, I would definitely have another chat with your GP as a precaution, but I definitely think the ectopics affect my stamina with walking etc. I have found the anxiety about my health makes things worse, and that often causes my hands to get clammy/and hyperventilate a bit.

I feel for anyone that has these symptoms, because I find many doctors don't realise the mental impact that ectopics have on peoples daily lives. It frightens me today as much as it did 30 years ago and has stopped me from doing so many things I would like to do.

I hope your GP checks you out again.

Marty0001
Marty0001
in reply to heart22

Thank you for sharing or health story and responding to me.I’m not sure how I would manage without medication I started getting ectopics that were making me feel off end of 2017 and started taking verapamil not long after that then flecainde about 6 months after that.I don’t get hardly any ectopics now just a random strange like quick strange missed beat kind of thing hard to explain really.Just makes me feel off usually afterwards and I burp and feel gassy very odd.I definitely get anxious and I know like you say it’s very frightening and causes much stress I feel it has definitely ruined my life with that way it just comes and I can’t live my life in a normal way and have to lay down and recover which is not always practical.

I’m talking with my cardiologist early June so hopefully he can give me some advice.

Take care and look after yourself and thank you again reading your post has really helped.

Regards Martin.

heart22
heart22
in reply to Marty0001

you're welcome, hope things improve for you.

You may also like...